Ondelettes et poids de Muckenhoupt

Tom 108 / 1994

Pierre Gilles Lemarié-Rieusset Studia Mathematica 108 (1994), 127-147 DOI: 10.4064/sm-108-2-127-147

Streszczenie

We study, for a basis of Hölderian compactly supported wavelets, the boundedness and convergence of the associated projectors $P_j$ on the space $L^p(dμ)$ for some p in ]1,∞[ and some nonnegative Borel measure μ on ℝ. We show that the convergence properties are related to the $A_p$ criterion of Muckenhoupt.

Autorzy

  • Pierre Gilles Lemarié-Rieusset

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek